Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:4 (2005) 409-419

 The Model of Stochastic Control and Applications

Nguyen Hong Hai and Dang Thanh Hai

Abstract.  In this paper, we present some results for a class of the jump homogeneous controllable stochastic processes on infinite time interval, in particular. Conditions for the existence of optimal strategy (Theorem 3.1). Construction of optimal strategy and defining the cost optimal (Theorem 4.1 and Theorem 4.2).

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013